# SDR USAA2010100792210

- Difficulty date: October 5, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 66,304 hours, 29,703 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: D5227902620200
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CRACK ON AFT TRANSMITTING PROFILE OF AFT LEFT EMERGENCY EXIT DOOR INTERNAL STRUCTURE.  REPAIRED AFT TRANSMITTING PROFILE OF AFT LEFT EMERGENCY EXIT DOOR INTERNAL STRUCTURE IAW 133087A.
